# SDR HALA2010092400430

- Difficulty date: September 24, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 30,243 hours, 5,693 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Warning Message
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OPEN - ETOPS SIGNIFICANT SYS - ATB - LEFT HPSOV MESSAGE DISPLAYED.  OK TO CONTINUE IAW C 36-11-2.  PLACARD REMOVED CLEARED MIC SHEET COWL CLOSED AND SECURED.
